CureZone   Log On   Join
Re: Could it be the Mirena?
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
Nik121472 Views: 1,166
Published: 11 years ago
 
This is a reply to # 1,577,864

Re: Could it be the Mirena?


Thank you I will. I actually happened upon the site because I had started bleeding and it's lasted much longer than my normal cycle. This was odd to me because I have always been one of those lucky people who are like clock work and never have had severe cramping or anything like that. The rash I didn't even connect until I came upon this site. I had had a pretty emotional weekend and thought it was my nerves. I've never had any type of allergic reaction to anything (not that there's not a first). I did go get a shot of steroids and the rash seems better today but I guess we'll see. Thanks for all the information!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.234 sec, (1)